|Hep. C and Meds.
May 6, 2007
I am currently not taking any medication for Hep. C but I take pain medication for back pain and other pains. I would like to know what is the best pain medication to take that won't damage the liver.
| Response from Dr. McGovern
This will need to be discussed with your physician since it is also important to weigh your kidney function in this decision. Some medications have more of an effect on the liver and some on the kidney.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Muscle Ache After Masturbation Sign Of HIV AIDS
- Night Sweats After Foreplay Sign Of HIV AIDS
- Sinus Infection After Oral Sex Worried I Have HIV
- Sore On Mouth After Handjob Worried I Have HIV
- Tingling In Fingers After Licking Vagina Worried I Have HIV
- Vomiting After Touching Vaginal Secretions Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.